RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 570–572 (Mi de10369)  

Short Communications

The Dirichlet Problem for a Degenerate Hyperbolic Equation in a Rectangle

M. M. Khachev

Institute of Applied Mathematics and Automation, Nalchik

Full text: PDF file (347 kB)

English version:
Differential Equations, 2001, 37:4, 603–606

Bibliographic databases:

UDC: 517.956.3
Received: 10.10.2000

Citation: M. M. Khachev, “The Dirichlet Problem for a Degenerate Hyperbolic Equation in a Rectangle”, Differ. Uravn., 37:4 (2001), 570–572; Differ. Equ., 37:4 (2001), 603–606

Citation in format AMSBIB
\Bibitem{Kha01}
\by M.~M.~Khachev
\paper The Dirichlet Problem for a Degenerate Hyperbolic Equation in a Rectangle
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 570--572
\mathnet{http://mi.mathnet.ru/de10369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854054}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 603--606
\crossref{https://doi.org/10.1023/A:1019200228193}


Linking options:
  • http://mi.mathnet.ru/eng/de10369
  • http://mi.mathnet.ru/eng/de/v37/i4/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019